# SDR CALA2024040300945

- Difficulty date: March 11, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CHORD HAS CORROSION ON BOTTOM (MARKED). FROM BAM N/R 001885605. FOR ESFR REPORTING. REF. BAM N/R 001885605 FOR ALL WORK PERFORMED.. REMOVED AND REPLACED R2 CHORD PER SRM 51-10-02 AND SRM 51-40-02. FOR ESFR REPORTING. VERIFIED ESFR C/W.
